# SDR 9507859905

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

A TAILPIPE FIRE OCCURRED DURING NR 2 ENGINE START SEQUENCE.  THE ENGINE WAS SHUT DOWN.  THE FIRE WAS EXTINGUISHED BY GROUND PERSONNEL.  MAINTENANCE INSPECTED THE ENGINE, NO DISCREPANCIES NOTED.  THE ENGINE WAS RUN-UP. SYSTEMS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
